# SDR DHL9970132D

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING L/E WEB AT WBL 92.8 FWD VERTICAL STIFFENER AT TAI DUCT SUPPORT HAD CRACK AT UPPER AND LOWER ATTACH HOLES.  STOP DRILLED CRACK, HFEC, FABRICATED AND INSTALLED ANGLE REPAIR DOUBLER ON RT WING PER SRM 51-40-3, 1.5 X 3.  CUT OUT CRACKED SECTION ON RT WING L/E STIFFENER ATTACH HOLE AT WBL 92.8, 1 X 1.  FABRICATED AND INSTALLED ANGLE REPAIR ON RT WING L/E VERTICAL STIFFENER PER SRM 51-40-3.  DOUBLER 6 X 3.
